# SDR CALA0500392

- Difficulty date: November 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 25,075 hours, 8,143 cycles
- Engine: Ge CFM56*
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: Sta 967-986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR CHORD CORRODED AT STA 967-986.5, RBL 45.  THE R-2 DOOR CHORD WAS REMOVED AND REPLACED IAW SRM 51-40-02.
